Volume 18, Number 1, January 2005
T. T. Lu
, Z. C. Li
: The cracked-beam problem solved by the boundary approximation method.
: A new existence theorem for right focal boundary value problems on a measure chain.
, Lifei Zhu
: Existence of positive periodic solutions for difference equations with feedback control.
: Multiple periodic solutions for a class of second order differential equations.
, Guang Zhang
: Existence of nontrivial periodic solutions for first order functional differential equations.
Volume 18, Number 2, February 2005
A. Y. Lashin
: Some convolution properties of analytic functions.
: Norm estimates of the Fourier series coefficients of the matrix resolvent.
Dimitrios E. Panayotounakos
: Exact analytic solutions of unsolvable classes of first and second order nonlinear ODEs (Part I: Abel's equations).
: Dominant and recessive solutions for second order self-adjoint linear difference equations.
: A new class of Salagean-type harmonic univalent functions.
, Weigao Ge
: Positive solutions of two-point boundary value problems for 2n-order differential equations dependent on all derivatives.
E. O. Ayoola
, A. W. Gbolagade
: Further results on the existence, uniqueness and stability of strong solutions of quantum stochastic differential equations.
: A note on the comparability of business survey indices.
Volume 18, Number 3, March 2005
: Almost periodic solutions for some integrodifferential equations with infinite delay.
: Some Cahn-Hilliard-Gurtin models with a logarithmic potential.
: Diffusive logistic population growth with immigration.
Bapurao C. Dhage
: On a fixed point theorem in Banach algebras with applications.
: A blow-up result for a nonlinear wave equation with damping and vanishing initial energy in (M, d).
: A note on the design of nonseparable orthonormal wavelet bases of L2(R3).
: On the existence of continuous solutions of nonlinear integral equations.
: Periodic solutions for a semi-ratio-dependent predator-prey system with functional responses.
: Oscillation criteria for nonlinear second-order difference equations with a nonlinear damped term.
Volume 18, Number 4, April 2005
: A note on perturbed fixed slope iterations.
Maged George Iskander
: A suggested approach for possibility and necessity dominance indices in stochastic fuzzy linear programming.
, Jian Yu
: The existence of solutions for the system of generalized vector quasi-equilibrium problems.
: Comments on collectively fixed points in generalized convex spaces.
J. Ignacio Tello
: On a nonlinear nonlocal ODE arising in magnetic recording.
To Fu Ma
: Positive solutions for a nonlinear Kirchhoff type beam equation.
Volume 18, Number 5, May 2005
: The Gramian expression of a Vandermonde matrix on symmetric points.
, Chia-fon F. Lee
: A moving-wall boundary layer flow of a slightly rarefied gas free stream over a moving flat plate.
Paul W. Eloe
, Bashir Ahmad
: Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions.
: Exact lower bound for proportion of maximally embedded beamlet.
, Zhifen Zhang
: Abelian integrals and period functions for quasihomogeneous Hamiltonian vector fields.
, Bevan Thompson
: Multiplicity results for second-order two-point boundary value problems with nonlinearities across several eigenvalues.
: On the value distribution of derivatives of meromorphic functions.
Volume 18, Number 6, June 2005
, Yuantong Xu
: Existence of positive solutions for boundary-value problems of second-order delay differential equations.
Cheon Seoung Ryoo
: Verification for existence of solutions for some generalized obstacle problems.
: Boundary layers for stress diffusive perturbation in viscoelastic fluids.
: On the semigroup of linearized forced elongation.
Ju H. Park
, O. M. Kwon
: Novel stability criterion of time delay systems with nonlinear uncertainties.
Ju H. Park
: Stability for a competitive Lotka-Volterra system with delays: LMI optimization approach.
: On the analytical separation of variables solution for a class of partial integro-differential equations.
Volume 18, Number 7, July 2005
, Z. Husain
: Nondifferentiable second order symmetric duality in multiobjective programming.
: On pulse vaccination strategy in the SIR epidemic model with vertical transmission.
: An exact solution to the Korteweg-de Vries-Burgers equation.
: On the representation of fractional Brownian motion as an integral with respect to (dt)alpha.
: On accelerated monotone iterations for numerical solutions of semilinear elliptic boundary value problems.
: Exponential stabilizability and robustness analysis for discrete-time nonlinear systems.
: A counterexample for the global separation principle for discrete-time nonlinear systems.
: Generalized separation theorems and the Farkas' lemma.
David O. Olagunju
: A fourth-order eigenvalue problem arising in viscoelastic flow.
: On the solution of the stochastic differential equation of exponential growth driven by fractional Brownian motion.
A. Kh. Khanmamedov
: Existence of a global attractor for the plate equation with a critical exponent in an unbounded domain.
, Jennifer Proft
: A posteriori discontinuous Galerkin error estimates for transient convection-diffusion equations.
Volume 18, Number 8, August 2005
: An LS-free splitting method for composite mappings.
: Uniqueness and existence for perturbed focal boundary value problems.
, T. Nikazad
: An inverse solidification of pure substance problem in two dimensions.
: Uniqueness implies existence for three-point boundary value problems for second order differential equations.
Octavian G. Mustafa
: Initial value problem with infinitely many linear-like solutions for a second-order differential equation.
: Propagation of torsional waves in a linear unbounded Cosserat continuum.
: Head-on collision of solitary waves in fluid-filled elastic tubes.
: Periodic solutions for second order differential equations.
Volume 18, Number 9, September 2005
: Nonstationary invariant distributions and the hydrodynamics-style generalization of the Kolmogorov-forward/Fokker-Planck equation.
, Zhong-Quan He
: Gap functions and existence of solutions to generalized vector variational inequalities.
: The dual algebraic Riccati equations: Additional results under isomorphism of the Riccati operator.
: Duality theories in nonlinear semidefinite programming.
Volume 18, Number 10, October 2005
, Shuangjie Peng
: Solutions for semilinear elliptic problems with critical Sobolev-Hardy exponents and Hardy potential.
: Perturbative expansion of the energy eigenvalues for the planar quantum rotor based on the calculation of a finite degree secular polynomial.
Volume 18, Number 11, November 2005
, Chi-Wang Shu
: Reinterpretation and simplified implementation of a discontinuous Galerkin method for Hamilton-Jacobi equations.
: Well-posedness of phase-lock equations of superconductivity.
Alexey G. Fatyanov
: Mathematical simulation of wave fields in media with arbitrary curvilinear boundaries.
: Spectrum and principal functions of the non-self-adjoint Sturm-Liouville operators with a singular potential.
, Zhanping Liang
: Existence of positive periodic solutions to nonlinear second order differential equations.
: On a recent result on absolute summability factors.
Ram U. Verma
: General convergence analysis for two-step projection methods and applications to variational problems.
, P. Schiavone
: Designing a neutral elliptic inhomogeneity in the case of a general non-uniform loading.
Volume 18, Number 12, December 2005
: A note on the orientation of symmetric rigid bodies sedimenting in a power-law fluid.
, C. Orhan
: Rates of A-statistical convergence of positive linear operators.
: A remark on the Kazhikhov-Smagulov type model: The vanishing initial density.
Desmond J. Higham
: Google PageRank as mean playing time for pinball on the reverse web.
M. Ju. Balakhnev
: The vector generalization of the Landau-Lifshitz equation: Bäcklund transformation and solutions.
, Sui Sun Cheng
: Periodic solutions of a second order forced sublinear differential equation with delay.
: Exponential decay in mixtures with localized dissipative term.
R. B. Paris
, D. Kaminski
: Hadamard expansions for integrals with saddles coalescing with an endpoint.
: On the asymptotic analysis of the Boltzmann equation tending towards the Stokes equations.
: Hamiltonian restriction of Vlasov equations to rotating isopycnic and isentropic two-layer equations.